# SDR MASA2023122200143

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N919F
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 43,107 hours, 34,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT INOP- REPLACED BATERIES, OPS CHECK GOOD
